U.S. doctors online nowAsk doctors free
Australia
A 19-year-old female asked:

Yesterday i started 20mg cipramil but told to only take half the tablet. straight away extreme nausea, and i have a fear of throwing up. is it okay if i stop taking them and how long will it be in my system?

1 doctor answer2 doctors weighed in
Dr. Laura Anissian
Internal Medicine 22 years experience
Citalopram: This side effect gets better w time, so if you can stick with it, this should get better in one week. If you cannot, you can stop it without tapering.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 2, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.